Jump to content

does every one feel dispair in wd


Recommended Posts

Finally, someone put a name to what I call benzo brain - dispair.

 

Has anyone got off this drug without feeling it?  or is it just part of the package?

Link to comment
Share on other sites

Well...me2 I felt exactly that!!! Like my light was gone in me and if you looked in my eyes in this w/d you would know!

Its temporary the Despair leaves and for me the Trama did 2...

 

 

:smitten:~J

Link to comment
Share on other sites

Yes, but it didn't last. I still have moments where I question who exactly I will be once I am completely healed but the feelings of hopelessness went away soon after my symptoms began to ease up.
Link to comment
Share on other sites

[5c...]
I felt that way until i started Buspar. Then it went away and all i've felt since then is agitation, easily irritated, photophobic and insomnia. Insomnia seems to be gone. The other symptoms last about 2-4 days each cut.
Link to comment
Share on other sites

Finally, someone put a name to what I call benzo brain - dispair.

 

Has anyone got off this drug without feeling it?  or is it just part of the package?

 

Hi Wellness

 

Yes these benzo W/D’s will  definitely make you fell despair, gloomy, sad, scared, terrified, alone, spiritually dear and God only knows what else because from my experience this thing has no limits whatsoever but the good news is that it will all pass with time! You are in my prayers! Just hold on and you will get through this believe me! I feel so good sometimes than bam right back to square one, I have been off K for 5 months now!!!

 

Watchman :thumbsup:

 

Link to comment
Share on other sites

[32...]

Count me in ... the despair is relentless. I can't stand the way I feel. I WANT OUT but there's NOTHING we can do to make things better besides survive the pain and suffering. That would cause ANYONE despair.

 

Hang in there, wellness...you're healing every single day, even if it doesn't feel like it. It will let up until it's finally ALL GONE.

 

We'll get there. One day at a time w/ the help of one another.

 

Much love, Nic

Link to comment
Share on other sites

Yes, me too.

I've been calling it a sense of impending doom. But it is like despair.

Awful. I only have it during setbacks now, thank goodness!

Hope it lets up for you soon!

When it clears, it's like walking out of a smokey room to a cool clear evening and seeing the stars.

All from benzos and none of it will last. It will all go away as if it never was.

-Tanya

Link to comment
Share on other sites

×
×
  • Create New...